MAUDE Adverse Event Report: ABBOTT VASCULAR INC. Copilot; Adaptor, Stopcock, Manifold, Fitting, Cardiopulmonary Bypass

ABBOTT VASCULAR INC. Copilot; Adaptor, Stopcock, Manifold, Fitting, Cardiopulmonary Bypass
Model Number 1003331
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2026
Type of Reportable Event Malfunction

Brand Name
Copilot
Common Device Name
Adaptor, Stopcock, Manifold, Fitting, Cardiopulmonary Bypass
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 2024168
26531 ynez road
temecula CA 92591 -462
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591--462
+1(951)914-5259
MDR Report Key25909754
Report Number2024168-2026-02904
Device Sequence Number12864820
Product Code DTL
UDI-Device Identifier08717648013997
UDI-Public(01)08717648013997(17)270831(10)60676848
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K991102
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1003331
Device Catalogue Number1003331
Device Lot Number60676848
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/18/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2026
Supplement Date Received by Manufacturer08/20/2026
Initial Report FDA Received Date07/22/2026
Supplement Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown